Research Repository

Persistent bounded disturbance rejection for discrete-time delay systems

Mahmoud, Magdi S and Shi, Peng (2011) Persistent bounded disturbance rejection for discrete-time delay systems. International Journal of Systems Science, 42 (6). pp. 921-930. ISSN 0020-7721

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID19985, ResPubID24776, ℓ1-performance, LMIs, state-feedback, time-delay systems, robust attractor
Subjects: Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Depositing User: VUIR
Date Deposited: 20 Dec 2011 22:43
Last Modified: 18 Jun 2020 23:50
ePrint Statistics: View download statistics for this item
Citations in Scopus: 6 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar